# SDR AALA202505151829

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 72,971 hours, 34,348 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: First Aid Kit
- Part number: D53133228200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INICATION FOUND ON CONTINUITY FITTING OF WINDSHIELD LOWER ATTACHMENT AREA INTERNAL SIDE LH. MAINTENANCE PERFORMED TIME LIMITED REPAIR ON CONTINUITY FITTING OF WINDSHIELD LOWER ATTACHMENT AREA INTERNAL SIDE LH IAW EA 362868.
